In this paper, some minmax theorems for even and C1 functionals established by Ghoussoub are extended to the case of functionals that are the sum of a locally Lipschitz continuous, even term and a convex, proper, lower semi-continuous, even function. A class of non-smooth functionals admitting an unbounded sequence of critical values is also pointed out. © 2008 Glasgow Mathematical Journal Trust.

Candito, P., Livrea, R., & Motreanu, D. (2008). Z_2-symmetric critical point theorems for non-differentiable functions. GLASGOW MATHEMATICAL JOURNAL, 50(3), 447-466 [10.1017/S0017089508004333].

Z_2-symmetric critical point theorems for non-differentiable functions

Livrea, Roberto;Motreanu, Dumitru
2008

Abstract

In this paper, some minmax theorems for even and C1 functionals established by Ghoussoub are extended to the case of functionals that are the sum of a locally Lipschitz continuous, even term and a convex, proper, lower semi-continuous, even function. A class of non-smooth functionals admitting an unbounded sequence of critical values is also pointed out. © 2008 Glasgow Mathematical Journal Trust.
Candito, P., Livrea, R., & Motreanu, D. (2008). Z_2-symmetric critical point theorems for non-differentiable functions. GLASGOW MATHEMATICAL JOURNAL, 50(3), 447-466 [10.1017/S0017089508004333].
File in questo prodotto:
File Dimensione Formato  
Z2symmetric.pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 1.87 MB
Formato Adobe PDF
1.87 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/258494
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 2
social impact